Show simple item record

dc.contributor.authorde Gier, J
dc.contributor.authorNichols, A
dc.date.available2014-05-21T22:44:21Z
dc.date.issued2009-02-15
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000263333400004&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=d4d813f4571fa7d6246bdc0dfeca3a1c
dc.identifier.citationde Gier, J. & Nichols, A. (2009). The two-boundary Temperley-Lieb algebra. JOURNAL OF ALGEBRA, 321 (4), pp.1132-1167. https://doi.org/10.1016/j.jalgebra.2008.10.023.
dc.identifier.issn0021-8693
dc.identifier.urihttp://hdl.handle.net/11343/29225
dc.languageEnglish
dc.publisherACADEMIC PRESS INC ELSEVIER SCIENCE
dc.subjectPure Mathematics
dc.titleThe two-boundary Temperley-Lieb algebra
dc.typeJournal Article
dc.identifier.doi10.1016/j.jalgebra.2008.10.023
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentMathematics and Statistics
melbourne.source.titleJOURNAL OF ALGEBRA
melbourne.source.volume321
melbourne.source.issue4
melbourne.source.pages1132-1167
dc.research.codefor101
dc.description.pagestart11327
melbourne.publicationid113575
melbourne.elementsid307996
melbourne.contributor.authorde Gier, Johannes
melbourne.internal.ingestnoteAbstract bulk upload (2017-07-20)
dc.identifier.eissn1090-266X
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record